Martin Gavalec
Martin Gavalec
E-mailová adresa ověřena na: uhk.cz
Název
Citace
Citace
Rok
Solvability and unique solvability of max–min fuzzy equations
M Gavalec
Fuzzy Sets and Systems 124 (3), 385-393, 2001
612001
Computing matrix period in max-min algebra
M Gavalec
Discrete Applied Mathematics 75 (1), 63-70, 1997
481997
Monotone eigenspace structure in max-min algebra
M Gavalec
Linear algebra and its applications 345 (1-3), 149-167, 2002
402002
Linear matrix period in max-plus algebra
M Gavalec
Linear Algebra and its Applications 307 (1-3), 167-182, 2000
362000
Computing orbit period in max–min algebra
M Gavalec
Discrete Applied Mathematics 100 (1-2), 49-65, 2000
322000
Decision making and optimization
M Gavalec, J Ramík, K Zimmermann
Lecture notes in economics and mathematical systems 667, 2015
312015
Periodicity in Extremal Algebras
M Gavalec
Gaudeamus, 2004
282004
Classification of solutions to systems of two-sided equations with interval coefficients
M Gavalec, K Zimmermann
International Journal of Pure and Applied Mathematics 45 (4), 533, 2008
272008
Periods of special fuzzy matrices
M Gavalec
Tatra Mt. Math. Publ 16 (1), 47-60, 1999
251999
Monotone interval eigenproblem in max–min algebra
M Gavalec, J Plavka
Kybernetika 46 (3), 387-396, 2010
242010
Algebra a teoretická aritmetika
T Katriňák, M Gavalec, E Gedeonová, J Smítal
Univerzita Komenského, 2002
192002
Reaching matrix period is NP-complete
M Gavalec
Tatra Mountains Math. Publ.(to appear), 1997
191997
Periodicity of matrices and orbits in fuzzy algebra
M Gavalec
Tatra Mountains Math. Publ 6, 35-46, 1995
191995
Solving systems of two–sided (max, min)–linear equations
M Gavalec, K Zimmermann
Kybernetika 46 (3), 405-414, 2010
182010
Strong regularity of matrices in general max–min algebra
M Gavalec, J Plávka
Linear algebra and its applications 371, 241-254, 2003
172003
Iterated products of ideals of Borel sets
M Gavalec
Colloquium Mathematicum 1 (50), 39-52, 1985
161985
Eigenspace of a three-dimensional max-Łukasiewicz fuzzy matrix
I Rashid, M Gavalec, S Sergeev
Kybernetika 48 (2), 309-328, 2012
142012
An O (n2) algorithm for maximum cycle mean of Monge matrices in max-algebra
M Gavalec, J Plávka
Discrete applied mathematics 127 (3), 651-656, 2003
142003
Agent-based model for comparison of aircraft boarding methods
R Cimler, E Kautzká, K Olševičová, M Gavalec
Proceedings of 30th International Conference Mathematical Methods in …, 2012
132012
Eigenspace of a circulant max–min matrix
M Gavalec, H Tomášková
Kybernetika 46 (3), 397-404, 2010
132010
Systém momentálně nemůže danou operaci provést. Zkuste to znovu později.
Články 1–20